Jump to content
CrazyBoards.org

Sign in to follow this  
cosima

vyvanse nausea at 70mgs

Recommended Posts

i just took my first dose of 70mgs and i had such bad nausea that i had to take a gravol to get through it. now i feel dopey and slow.

 i haven't suffered from noticeable nausea so far during dose titration before moving up to 70mgs. this is terrible.

if you had nausea on vyvanse, how long did this side effect last for you? 

Edited by cosima

Share this post


Link to post
Share on other sites

Nausea is the main side effect of vyvanse. If you haven't exhausted other possible medications, then you might have to be prescribed an antiemetic to control the vyvanse-induced nausea.

Share this post


Link to post
Share on other sites

i know that nausea is the main side effect. i was curious about other peoples experiences with it on CB. i gather that for some people it is fleeting, and others it never goes away. anyway, i'm on day 2 at 70mgs and the nausea isn't quite as bad as yesterday, so thats promising.

Edited by cosima

Share this post


Link to post
Share on other sites
4 hours ago, cosima said:

i know that nausea is the main side effect. i was curious about other peoples experiences with it on CB. i gather that for some people it is fleeting, and others it never goes away. anyway, i'm on day 2 at 70mgs and the nausea isn't quite as bad as yesterday, so thats promising.

Awesome to hear that it's improving! Everyone reacts differently, so yea, getting some direct feedback would be helpful to gauge where you are. But, to me, it seems like your body is starting to get resistant to the nauseous side effect of vyvanse. That's a good sign! Eventually you shouldn't feel nauseous and only the good effects will be felt.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By CrazyCatLady83
      I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
      How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? 
      And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
    • By Blahblah
      I've been wanting to get cats for a long time. However, I am highly allergic (moreso to long hair cats than short hair probably), but I'll most likely need to take Allergy meds everyday, long term.
      Does anyone know the contraindications or interactions with psych meds? I don't want to become sedated/groggy. Also, I have Dry eye syndrome, I'm afraid anti-histamines will make it much worse. And Alzheimer's runs in my family, I read somewhere that allergy meds might increase dementia and glaucoma risks? Any insight? @mikl_pls
      I've taken Claritin, Allegra and Zyrtec occasionally, not sure which are the safest? I also wonder how safe it is to be using immune-suppressing meds longterm, (like will my allergies or sensitivity increase, or be triggered by other things, if I stop)?
       
    • By Blahblah
      I'm struggling to adjust my Ritalin dosage. It really helps with cognition/focus (and even mood balance), pdoc recently increased my dose. I take 30mg (LA) morning, and now 10mg (LA) in late afternoon. I'm OK on morning dose until about 2pm after I eat lunch...then energy really tapers off, I start to get more distracted, then I take afternoon dose by 4pm.
      The afternoon dose makes me immediately sleepy. This effect seems really paradoxical! Is there something I can do to reduce this? Caffeine??  IR form only lasts like 2 hours & I crash, so I want to avoid that. Where I live, its tough to get anything other than Ritalin...
      I read that some stimulants (such as Ritalin & Adderall) are better for reducing Hyperactivity - which may be why I feel so sleepy/dazed when taking it in afternoons? I've never been hyperactive....
      Would Vyvanse be better in this regard (helping with both focus + causing less sleepiness)?
    • By Cyclingsarah
      Hey guys,
      It's my first day on Lexapro/Ecitalopram. It's 2 hours after my first dose (5 mg) and I totally have the giggles. Feeling high/loopy. Have anyone else tried this?
    • By Sugarcraze
      I was prescribed Vraylar as a mood stabilizer for MDD, which I have been diagnosed with for 20 years, along with ADHD and social anxiety. Until I Vraylar gave me an acute manic episode for over a year, which I hid from my doctor because it was so much better than being depressed. But then I came clean and we realized I actually had hypomanic episodes about 2ce a year, but didn’t realize it, I just thought I had some energy. Anyway, I was wondering if anyone else has had this reaction to Vraylar?
×
×
  • Create New...